Can this medicine make you extremely sleepy all of the sudden? I have spells every day about the?same time that I get kind of dizzy, feel extremely sleepy to the point I can't hold my eyes open and I feel weak and just exhausted. Just wondering if this could be a side effect of Nuvigil, and if so, was this normal and will it wear off. Thanks!
No responses have yet been posted. Add your response to this question.
- Nuvigil Information for Consumers
- Nuvigil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nuvigil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Drowsiness - I am still suffering from cronic sleepiness even after taking nuvigil. Does anyone have
Posted 9 Dec 2009 • 1 answer
Posted 23 Jan 2011 • 1 answer
Posted 3 Mar 2014 • 2 answers
Posted 11 May 2014 • 3 answers
Posted 24 May 2016 • 1 answer